Subscribe & Support This Site!
consumer hair removal forum
Topic Options
Rate This Topic
Hop To:
#94428 - 12/12/11 05:41 PM Ortho tri cyclen question!
Wildebeest Offline
Major Contributor

Registered: 09/19/11
Posts: 55
Loc: Queens, NYC
I've been rapidly growing darker facial hair on my upper lip and a few hairs on my chin and one on my cheek...i started taking ortho a little over two weeks ago and literally 1 or 2 days ago i had to take little scissors and cut the hair on my cheeks- they were all vellus but suddenly have grown reaaally long...i would say more than half an inch..and they jut out from my face sideways...is a little more than two weeks too little time to blame it on the birth control? ive had other side effects quickly (breast pain and increase in acne) so i wonder if it could be the bc?
_________________________
"If a violin string could ache, I would be that string." - Nabokov

Top
Sponsored Links
#94431 - 12/12/11 09:33 PM Re: Ortho tri cyclen question! [Re: Wildebeest]
Arlene R. Batz, CPE Offline

Top 10 Contributor

Registered: 01/14/05
Posts: 1159
Loc: New York City - Queens
Your gyno has several birth control pills to choose from. Talk to her. Also, google Dr. Redmond, MD and start reading his books. They will help you advocate for yourself and understand hormones.
_________________________
Arlene Batz, CPE: Educator, Board Certified Electrologist, NYS Licensed Esthetician.
http://endunwantedhair.com

Top

Moderator:  Andrea 
Sponsored Links
Recent Posts
Advice for customers.
by fenix
46 minutes 41 seconds ago
Letting too much time pass between sessions
by Roselake21
Yesterday at 05:46 PM
Electrolysis on legs
by Roselake21
12/10/17 05:17 PM
Before & After electrolysis photos!
by Roselake21
12/10/17 05:16 PM
In need of some feedback
by angelfeather
12/09/17 07:22 AM
Top Posters
LAgirl 9994
dfahey 9611
James W. Walker VII 8049
Andrea 4149
Michael Bono 3183
Who's Online
1 registered (atticusfata), 111 Guests and 3 Spiders online.
Key: Admin, Global Mod, Mod